# SDR R61A201806160692

- Difficulty date: June 16, 2018
- Submitted: June 16, 2018
- Operation: Air carrier
- Aircraft: N418YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000383
- Aircraft time: 11,674 hours, 7,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Part number: 17086139005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA 53-23 LT AFT PANEL SUPPORT FR 86/90. REMOVED AND REPLACED LT AFT PANEL SUPPORT FR 86/90 REF SRM 51-40-08.
